Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 61, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 28, 2011, 12:11 PM EDT for Clinch County, Echols County, Georgia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2011, 12:11 PM EDT (16:11 UTC)
- Expired
- Apr 28, 2011, 12:31 PM EDT
- In force
- 20 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Clinch County, GA, Echols County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 9:47 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 4.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1394 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
803
WUUS52 KJAX 281611
SVRJAX
GAC065-101-281700-
/O.NEW.KJAX.SV.W.0061.110428T1611Z-110428T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1211 PM EDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CLINCH COUNTY IN SOUTHEAST GEORGIA
NORTHERN ECHOLS COUNTY IN SOUTHEAST GEORGIA
* UNTIL 100 PM EDT
* AT 1211 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST
OF HOMERVILLE TO 23 MILES SOUTHWEST OF HOMERVILLE...OR ALONG A LINE
EXTENDING FROM 13 MILES SOUTHEAST OF LAKELAND TO 6 MILES NORTHEAST
OF STATENVILLE...AND MOVING NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOMERVILLE AND ARGYLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3088 8298 3091 8298 3112 8264 3082 8261
3072 8296 3087 8299
TIME...MOT...LOC 1611Z 234DEG 25KT 3091 8293 3076 8292
$$
ENYEDI1 follow-up statement
378
WWUS52 KJAX 281631
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1231 PM EDT THU APR 28 2011
GAC065-101-281642-
/O.CAN.KJAX.SV.W.0061.000000T0000Z-110428T1700Z/
CLINCH GA-ECHOLS GA-
1231 PM EDT THU APR 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ECHOLS AND WESTERN
CLINCH COUNTIES IS CANCELLED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3088 8298 3091 8298 3112 8264 3082 8261
3072 8296 3087 8299
TIME...MOT...LOC 1632Z 234DEG 25KT 3100 8279 3085 8278
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 9:25 AM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Apr 28, 9:25 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
925 AM EDT THU APR 28 2011
.UPDATE...SQUALL LINE AHEAD OF THE COLD FRONT IS ENTERING THE SE
GA COUNTIES S OF PEARSON TO HOMERVILLE. THE LINE HAS BECOME BETTER
ORGANIZED AS IT ADVANCES EASTWARD. THE 12Z SOUNDINGS ARE VERY
UNSTABLE WITH CAPE OF 4000 J/KG ON KTAE AND 3200 J/KG ON KJAX.
LI'S ARE AROUND -8. DAMAGING WINDS AND HAIL ARE EXPECTED WITH THE
STRONGER STORMS...AND WITH HELICITIES ABV 200 ISOLD TORNADOES ARE
PSBL. THE ACTIVITY IS WILL MOVE ACRS SE GA AND SUWANNEE VALLEY THIS
MORN AND OVER REMAINDER OF NE FL THIS AFTN. TEMPS ARE ON TRACK TO
REACH HIGHS IN MID 80S NORTH TO LOW 90S SE PORTION...AND CONCERN
IS THAT STRONG DIURNAL HEATING AHEAD OF THE FRONT WILL ENHANCE THE
POTENTIAL FOR STRONG OR SEVERE STORMS AS SQUALL LINE AND LATER THE
FRONT INTERACT WITH CONVECTION FROM HEATING AND SEABREEZES.
CONVECTION IS EXPECTED TO CONTINUE OVER PORTIONS OF NE FL AND
COASTAL ZONES INTO THE EVENING BEFORE FADING. GRIDS ARE IN GOOD
SHAPE AND ONLY MINOR TWEAKS EXPECTED.
&&
.AVIATION...COLD FRONT WILL APPROACH THE TERMINALS THIS AFTERNOON.
EXPECT SCT TS WITH THE POTENTIAL FOR STRONG WIND GUSTS AND HAIL.
SINCE EXACT TIMING NOT KNOWN AND SCT NATURE OF THE STORMS...WILL
ADD TEMPO GROUPS AS TSRA DEVELOPS WEST OF TERMINALS...BUT DO HAVE
VCTS BEGINNING AT 16Z. AMENDMENTS WILL BE DONE FOR TS AS NECESSARY.
&&
.MARINE...WINDS/SEAS ARE DECREASING AT THE BUOYS AND WILL ALLOW
THE SCA TO EXPIRE AT 14Z...AND REPLACE WITH SCEC HEADLINE FOR
OFFSHORE LEGS. MAIN CONCERN WILL BE SCT STRONG TO ISOLD SEVERE
STORMS MOVING OFFSHORE THIS AFTN AND EVNG OUT AHEAD OF COLD
FRONT. WINDS WILL SHIFT TO NW AND INCREASE BEHIND THE FRONT LATE
TONIGHT INTO EARLY FRIDAY AND MAY SEE BRIEF SCA CONDITIONS
OFFSHORE. ONSHORE FLOW AND DRY CONDITIONS EXPECTED THIS WEEKEND AS
HIGH PRESSURE BUILDS JUST NORTH OF THE WATERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 87 53 81 51 / 60 20 0 0
SSI 85 60 78 59 / 60 50 0 0
JAX 89 59 81 53 / 60 50 0 0
SGJ 89 64 78 59 / 60 40 0 0
GNV 89 61 83 51 / 60 40 0 0
OCF 91 63 84 52 / 60 40 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
MKT/ABE/SEPHazardous weather outlook, Apr 28, 10:08 AM EDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1008 AM EDT THU APR 28 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1008 AM EDT THU APR 28 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 5 PM TODAY FOR MOST OF THE AREA... ...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS TODAY... ...MODERATE RISK OF RIP CURRENTS ALONG THE COAST... .DAY ONE...TODAY AND TONIGHT... A PRE-FRONTAL SQUALL LINE AND COLD FRONT WILL TRACK SOUTHEAST ACROSS THE ENTIRE FORECAST AREA TODAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO PRODUCE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE POSSIBLE. THE MAIN IMPACTS WILL BE ACROSS SOUTHEAST GEORGIA DURING THE MORNING HOURS AND ACROSS NORTHEAST FLORIDA IN THE AFTERNOON AND EVENING HOURS. EASTERLY SWELLS WILL CONTINUE TO BRING AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY WITH THE NEXT FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WATCHES AND/OR WARNINGS ARE ISSUED FOR YOUR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JCH/MKT
In the hours before
Special weather statement, Apr 28, 10:27 AM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1027 AM EDT THU APR 28 2011
GAZ132-133-149-281515-
ATKINSON-COFFEE-JEFF DAVIS-
1027 AM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
JEFF DAVIS...ATKINSON AND COFFEE COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 1115 AM EDT...
AT 1027 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST
OF WILLACOOCHEE TO 11 MILES SOUTHWEST OF WILLACOOCHEE...MOVING
NORTHEAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WILLACOOCHEE... AMBROSE... PEARSON... AXSON...
BROXTON... DOUGLAS... WEST GREEN...SNIPESVILLE AND DENTON THROUGH
1115 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3187 8260 3119 8274 3118 8284 3118 8304
3125 8305 3127 8304 3131 8307 3133 8307
3136 8311 3140 8314 3146 8316 3149 8311
3154 8308 3160 8306
TIME...MOT...LOC 1427Z 226DEG 35KT 3150 8304 3127 8307
ENYEDISpecial weather statement, Apr 28, 10:36 AM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1036 AM EDT THU APR 28 2011
GAZ150-163-281515-
CLINCH-WARE-
1036 AM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE
AND CENTRAL CLINCH COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 1115 AM EDT...
AT 1036 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES SOUTH OF HOMERVILLE...MOVING
NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HOMERVILLE...ARGYLE...MANOR AND NEEDHAM THROUGH 1115 AM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3103 8283 3127 8237 3101 8239 3101 8242
3083 8242 3081 8283
TIME...MOT...LOC 1436Z 238DEG 30KT 3093 8274
ENYEDISpecial weather statement, Apr 28, 11:10 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1110 AM EDT THU APR 28 2011
GAZ149-162-163-281615-
ATKINSON-CLINCH-ECHOLS-
1110 AM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ATKINSON...NORTHWESTERN CLINCH AND NORTHWESTERN ECHOLS COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 1215 PM EDT...
AT 1110 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 11 MILES WEST OF MAYDAY...OR 5 MILES
SOUTHEAST OF VALDOSTA...MOVING NORTHEAST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MAYDAY AND DU PONT
THROUGH 1215 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3080 8314 3081 8311 3083 8311 3083 8310
3086 8308 3086 8302 3088 8298 3118 8298
3119 8304 3128 8290 3092 8275 3069 8313
3078 8314
TIME...MOT...LOC 1510Z 225DEG 22KT 3084 8318
ENYEDISpecial weather statement, Apr 28, 11:29 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1129 AM EDT THU APR 28 2011
GAZ132-133-135-281630-
APPLING-COFFEE-JEFF DAVIS-
1129 AM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR JEFF DAVIS...
NORTHWESTERN APPLING AND NORTHERN COFFEE COUNTIES FOR STRONG WINDS
AND SMALL HAIL VALID UNTIL 1230 PM EDT...
AT 1130 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES
NORTH OF PRIDGEN TO 3 MILES WEST OF AMBROSE...MOVING NORTHEAST AT 40
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
AMBROSE...PRIDGEN...BROXTON...SNIPESVILLE...HAZLEHURST...DENTON...
PINE GROVE...GRAHAM...BAXLEY AND PLANT HATCH THROUGH 1230 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3194 8234 3194 8227 3173 8227 3168 8248
3171 8252 3167 8252 3167 8262 3165 8263
3155 8307 3161 8306 3168 8300 3179 8299
3179 8287 3193 8268 3193 8262 3197 8255
3195 8250 3198 8247
TIME...MOT...LOC 1530Z 243DEG 47KT 3184 8289 3160 8304
ENYEDISpecial weather statement, Apr 28, 11:34 AM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1134 AM EDT THU APR 28 2011
FLZ020-GAZ162-281600-
ECHOLS-HAMILTON-
1134 AM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ECHOLS
AND NORTHWESTERN HAMILTON COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL NOON EDT...
AT 1134 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF BLUE SPRINGS...OR
12 MILES WEST OF JENNINGS...MOVING NORTHEAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BLUE SPRINGS...JENNINGS
AND STATENVILLE THROUGH NOON EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3064 8329 3063 8327 3063 8314 3071 8314
3084 8287 3060 8278 3047 8325 3064 8328
3062 8330 3063 8331
TIME...MOT...LOC 1534Z 250DEG 33KT 3058 8324
PRESNALLSpecial weather statement, Apr 28, 12:09 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1209 PM EDT THU APR 28 2011 FLZ023>025-030>032-GAZ164-281645- BAKER-BRADFORD-CHARLTON-CLAY-DUVAL-NASSAU-UNION- 1209 PM EDT THU APR 28 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN CLAY...NORTHEASTERN BRADFORD...SOUTHEASTERN BAKER...WESTERN DUVAL... NORTHEASTERN UNION...SOUTHWESTERN NASSAU AND SOUTHERN CHARLTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1245 PM EDT... AT 1209 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF GLEN SAINT MARY...OR 10 MILES NORTHEAST OF RAIFORD...MOVING NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SANDERSON...GLEN SAINT MARY...ELLERBEE...MACCLENNY...MAXVILLE...BALDWIN...BRYCEVILLE AND JACKSONVILLE HEIGHTS THROUGH 1245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3048 8195 3022 8176 3007 8219 3030 8231 TIME...MOT...LOC 1609Z 239DEG 31KT 3020 8213 PRESNALL
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:41 AM EDT | Special Weather Statement | JAX | Appling, Bacon | 49 min |
| Apr 28, 8:44 AM EDT | Special Weather Statement | JAX | Atkinson, Clinch | 46 min |
| Apr 28, 9:22 AM EDT | Special Weather Statement | JAX | Clinch, Pierce, Ware | 38 min |
| Apr 28, 9:32 AM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 58 min |
| Apr 28, 10:27 AM EDT | Special Weather Statement | JAX | Atkinson, Coffee, Jeff Davis | 48 min |
| Apr 28, 10:36 AM EDT | Special Weather Statement | JAX | Clinch, Ware | 39 min |
| Apr 28, 11:10 AM EDT | Special Weather Statement | JAX | Lanier | 65 min |
| Apr 28, 11:21 AM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Echols, Ware | 54 min |
| Apr 28, 11:29 AM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 61 min |
| Apr 28, 11:58 AM EDT | Severe Thunderstorm Warning | JAX | Echols | 32 min |
| Apr 28, 12:14 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee, Jeff Davis | 46 min |
| Apr 28, 12:20 PM EDT | Special Weather Statement | JAX | Appling | 40 min |
| Apr 28, 12:30 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 30 min |
| Apr 28, 12:38 PM EDT | Special Weather Statement | JAX | Appling | 37 min |
| Apr 28, 12:45 PM EDT | Tornado Warning | JAX | Clinch, Echols | 30 min |
| Apr 28, 1:14 PM EDT | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Echols, Ware | 46 min |
| Apr 28, 1:36 PM EDT | Special Weather Statement | JAX | Clinch, Ware | 39 min |
| Apr 28, 1:41 PM EDT | Special Weather Statement | JAX | Coffee | 34 min |
| Apr 28, 2:10 PM EDT | Special Weather Statement | JAX | Bacon | 35 min |
| Apr 28, 2:24 PM EDT | Special Weather Statement | JAX | Bacon, Coffee | 36 min |
| Apr 28, 3:07 PM EDT | Special Weather Statement | JAX | Ware | 38 min |
| Apr 28, 3:11 PM EDT | Special Weather Statement | JAX | Pierce, Wayne | 49 min |
| Apr 28, 3:18 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Ware, Wayne | 42 min |
| Apr 28, 3:25 PM EDT | Special Weather Statement | JAX | Atkinson, Bacon | 50 min |
| Apr 28, 3:37 PM EDT | Tornado Warning | JAX | Brantley, Camden, Charlton, Glynn, Ware, Wayne | 23 min |
| Apr 28, 3:56 PM EDT | Tornado Warning | JAX | Brantley, Camden, Glynn | 34 min |
| Apr 28, 4:06 PM EDT | Special Weather Statement | JAX | Pierce, Wayne | 39 min |
| Apr 28, 4:11 PM EDT | Severe Thunderstorm Warning | JAX | Glynn, Wayne | 19 min |
| Apr 28, 4:38 PM EDT | Special Weather Statement | JAX | Echols | 37 min |
| Apr 28, 5:42 PM EDT | Special Weather Statement | JAX | Ware | 48 min |
| Apr 28, 7:24 PM EDT | Special Weather Statement | JAX | Glynn | 36 min |
| Apr 28, 7:52 PM EDT | Special Weather Statement | JAX | Charlton | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.